# SDR UIEA2017050800729

- Difficulty date: April 29, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 76,699 hours, 12,209 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STAIRWAY NR 5 STOP FOUND CRACKED.  REPAIRED IAW RI-25-50-11816, REV A.
